# SDR SWAA2021051386100

- Difficulty date: April 1, 2020
- Submitted: May 13, 2021
- Operation: Air carrier
- Aircraft: N8628A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42384
- Aircraft time: 21,477 hours, 9,446 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Skate Angle
- Condition: Chafed
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H VERTICAL TAIL SKATE ANGLE CHAFFING ON I/B SIDE BETWEEN STA 1016 TO STA 1016 +2' / REMOVED DAMAGE ON L/H SKATE ANGLE I/B SIDE STA 1016 TO 1016+2' IAW SRM 51-10-02-0G-0 MESSURED MATERIAL LOSS TO BE .004' ORIGINAL (T) .075' REMAINING (T) .071 FOUND TO BE IN LIMITS IAW SRM 53-80-13-1A-1. RESTORED FINISHES TO AREA IAW AMM 51-21-73-370-804.
